MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA M.U.S.T. MINI POLYAXIAL SCREW; MUST MINI POLY.SCREW-FULL THREAD-3.5X12+NUT (STE)

MEDACTA INTERNATIONAL SA M.U.S.T. MINI POLYAXIAL SCREW; MUST MINI POLY.SCREW-FULL THREAD-3.5X12+NUT (STE)
Model Number 03.75.001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 03/12/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30 march 2026.Lot: 2564334: (b)(4) items manufactured and released 09-oct-2025.Expiration date: 2030-sep-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review root cause: although no specific root cause can be confirmed, the issue experienced is likely related to the unique patient conditions and surgical application.There is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
Bone fracture during c2d t3 fixation at the base of the right c4/c6 screws.Pedicle preparation was carried out using the myspine guide, followed by decompression and screw insertion.After the insertion of the rod into the pedicle screw tulip, a fracture occurred and the screws were removed.Fixation at the affected level was skipped, and the procedure was concluded.No critical delay.
 
Additional Manufacturer Narrative
(b)(4) d9: pieces returned on 21 april 2026.R&d analysis.Based on the event description it was assumed that the bone condition and or the particular anatomy of the patient were not optimal to house the screw in a safe side in spine surgery, it is not uncommon that such a issue happen during the position of screw, causing the removal of screw from the fractured bone.In conclusion, we can assess that this accident is categories as individual patient anatomy related issue.The screw implant design is safe and effective.

Brand Name
M.U.S.T. MINI POLYAXIAL SCREW
Common Device Name
MUST MINI POLY.SCREW-FULL THREAD-3.5X12+NUT (STE)
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24762670
Report Number3005180920-2026-00299
Device Sequence Number10276534
Product Code NKG
UDI-Device Identifier07630030863158
UDI-Public07630030863158
Combination Product (Y/N)N
PMA/510(K) Number
K171369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number03.75.001
Device Lot Number2564334
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/02/2026
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexMale
Patient RaceAsian